MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LHK-,HMWB/HMTW HOSPITAL

Medline Industries, LP MEDLINE; DBD-LHK-,HMWB/HMTW HOSPITAL
Catalog Number VASC1307
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported product problem/issue was a check valve leaking into the dump bag.A used sample was returned for evaluation and visual evaluation did not reveal any defects; an unused sample was returned for evaluation and functional evaluation was performed by connecting the waste bag assembly to a pressurized saline bag, pressurizing the saline bag to the recommended 'green' area, 300 mmhg / 6psi of the pressure gauge and observing for any leaks or dispensing of silicone pushing into the waste bag.Review of the finished good bill of materials/pack build, finished good manufacturing instructions, component drawing, and device history record did not reveal nonconformances related to the reported defect, and the sample was found to function as intended with no saline pushed into the waste bag.The reported event was not able to be confirmed at this time; although inconclusive, possible root cause can be attributed to a psi of greater than the recommended 41kpa (300 mmhg/6 psi) usage of the closed system, and no action is required at this time as the reported event was not able to be confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.
 
Event or Problem Description
It was reported that waste bag leaking.

Brand Name
MEDLINE
Common Device Name
DBD-LHK-,HMWB/HMTW HOSPITAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50930978
Report Number1417592-2026-52844
Device Sequence Number16142192
Product Code OEZ
UDI-Device Identifier40195327057856
UDI-Public40195327057856
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1307
Device Lot Number24ABC832
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/18/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown